# SDR SWAA2022052406438

- Difficulty date: May 10, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT BAFFLE CRACKED BETWEEN STA 500F - STA 500G. / [01] REMOVED DAMAGED BAFFLE PER SRM 53-30-53-2R-1. USED REPAIR 1 TO MAKE INSTALLATION EASIER OF REPLACEMENT BAFFLE WITH A WIRE BUNDLE GOING THROUGH THE FWD LIGHTNING HOLE PER SRM 53-30-53-2R-1.;[02] REMOVED DAMAGED BAFFLE PER SRM 53-30-53-2R-1. USED REPAIR 1 TO MAKE INSTALLATION EASIER OF REPLACEMENT BAFFLE WITH A WIRE BUNDLE GOING THROUGH THE FWD LIGHTNING HOLE PER SRM 53-30-53-2R-1.;[03] REMOVED AND REPLACED FWD CARGO RT BAFFLE BETWEEN STA 500F - 500G PER SRM 53-30-53-2R-1.
